# SDR DHL9871718C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STA 580 I/B FLANGE DENTED BELOW S-16R  WEB.  REMOVED PREVIOUS REPAIR, INSTALLED DOUBLER PER SRM 51-40-3, 15 BY 4.5, N/R  5151.
